MathSciNet Relay Station
MathSciNet bibliographic data
MR998127 (91j:28010) 28C10 (03E05 03E55)
Krawczyk, Adam; Zakrzewski, Piotr Extensions of measures invariant under countable groups of transformations. Trans. Amer. Math. Soc. 326 (1991), no. 1, 211–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement